# SDR AAL2002F00010

- Difficulty date: August 28, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, STA 1380 LONGERON 14R, CRACK IN SKIN PROTRUDING FROM SHEAR - TIE AT LOWER FASTENER.  CRACK LENGTH .250.  C/A: INSTALLED DOUBLER IAW SRM. (2002-1242  AMC4)
